# SDR CALA0700059

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT FRAME AT STA 616, S17L TO S18L BELOW FLOOR LINE.  THE CRACKED AREA OF FRAME WAS REMOVED AND A REPAIR ANGLE AND FILLER WAS INSTALLED IAW ECRA 5311-01158.
